MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME10 4MM X 11.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME10 4MM X 11.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number MFR100412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Patient identifier: (b)(6).The device remains implanted; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device k10459 number, and no non-conformances related to the malfunction were identified.This information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.This is one of four products involved with the complaint and the associated manufacturer report numbers are: 3008114965-2021-00670, 3008114965-2021-00672, and 3008114965-2021-00673.
 
Event or Problem Description
As reported by the (b)(6) study, a (b)(6) female ((b)(6)) with a history of active smoking and intracranial aneurysm underwent coil embolization of an unruptured left posterior communicating artery aneurysm on (b)(6) 2021 and experienced intraoperative aneurysm perforation.Balloon occlusion was performed as intervention, and the event required prolonged hospitalization.The patient is recovering from the event.The event was classified as severe.Per the principal investigator (pi), the event was related to the study device.The event was considered serious.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Section b5: modified information on the clinical research form (crf) indicated the following: endovascular intervention value "no" was changed to "yes".Remodeling balloon was positioned and inflated to treat the aneurysm perforation.Medication complete/update concomitant medications log value "no" was changed to "yes".Protamine was administered to reverse the heparin.Discharge date value.Was changed to (b)(6) 2021.Section h6: health effect - impact code: medication required.Additional information is pending as to whether the perforation was associated with the target aneurysm.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
MICRUSFRAME10 4MM X 11.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key13010248
Report Number3008114965-2021-00671
Device Sequence Number11993551
Product Code KRD
UDI-Device Identifier10886704077817
UDI-Public10886704077817
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberMFR100412
Device Catalogue NumberMFR100412
Device Lot NumberK10459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON 10 MICROCATHETER (MEDTRONIC); GALAXY G3 XSFT 2.5MM X 5CM; GALAXY G3 XSFT 2MM X 2CM; GALAXY G3 XSFT HEL 2MM X 6CM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite